Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having frequent urination, mild prostatomegaly. Taking dutoz T, parkinson therapy. Is it safe?

My father is about 80 years of age and he is on parkinson therapy and ramipril H tabs for hypertension, he has been suffering from frequent urinary urge and dribbling upon scan found having mild prostatomegaly earlier he was taking dutoz T caps with no significant relief. Now he is being prescribed with Roliflo the new drug once a day. Is it safe to take for a long time what are the consequence for long term use and are there any drug interaction with other therapy of syndopa, ropark etc? Please advice
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that your father is known patient of Parkinson's disease taking drugs for the same.
He has frequency of micturition and his Ultrasound study revealed mild Prostatomegaly.and has been advised to take Raliflow.
This drug does not have severe side effects even taken for a long time.and does not have drug interaction with anti parkinson's medicines.

Answered: Sat, 9 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor